# SDR DALA2023050803610

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 13,202 hours, 1,746 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3570, SEALANT FOUND DETERIORATED AND MISSING UPON INSPECTION PER AMDS #5720-01102-03A STEP #6 AT THE FOLLOWING LOCATION: RB #11, STR #8, LOWER SKIN, OUTBOARD SIDE ONLY. TO APPLY SEALANT 06ABB1 ON AFFECTED AREAS PER AMDS #5720-01102-03A STEP #20. CORRECTIVE ACTION: APPLICATION OF SEALANT 06ABB1 (PR2001B2 WITH PROMOTER PR187) ON AFFECTED AREAS ON THE STRINGER EDGES AT RIB#11, STR #8, LOWER SKIN, OUTBOARD SIDE ONLY. PERFORMED AS PER AMDS #5720-01102-03A STEP #20, IN CONJUNCTION WITH PER ASR A350-A-51-24-XX-01001- 667A-A REV #60 AND ASR A350-A-51-76-12-00001-660A-A REV #60. (LP 2757132)
